Ask a doctor

How To Correct Hemosiderin from Liposcution and Blepharoplasty? (photo)

Had multiple procedures to my lower eyelids to remove a fat transfer. My last procedure was 2 years ago,a lower eyelid bleph, a huge success. But I am left with hemosiderin. Am trying to rid of the brown/yellow stain which is very superficial (not bothered by deeper blue/purple which i've had all my life). Stain may not look bad in certain lighting, but it is very strong in natural afternoon light. Tried IPL, variousl lasers & creams for hemosiderin but only time has worked! Any suggest? thanks!

Doctor Answers (2)

Hemosiderin stains

+1

We do see hemosiderin stains in other areas when patients have a bruise and expose the area to the sun. These "stains" than take up to two years to disappear. Usually time takes care of it and good sun screens.

If the one you describe are those I cannot judge by your photos. 

An experienced  Plastic Surgeon examining you should be able to tell.  

 


Evansville Plastic Surgeon
5.0 out of 5 stars 8 reviews

Gosh, I am not seeing hemosiderin staining in these photos.

+1

I practice occulofacial surgery.  Hemosiderin staining can occur following a bruise.  What is interesting to me is how infrequent this phenomena is in the eye area.  I do not see staining here.  It might be helpful to put up photos of what this area looked like before the bruise.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.